# SDR P5CA9700525

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Condition: Worn
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE FAN BLADES ARE SHINGLING (EXCESSIVE AXIAL MOVEMENT AT BLADE ROOT).  REPLACED COMPLETE SET OF 46 BLADES PER WORK CARD M7220-001.
